And it had me bleeding nonstop. The last person I was talking to on here suggested I take vitex n I did a couple days ago. They said it took them 2 months to stop bleeding while taking the pills I already slacked up on bleeding a good bit. Do you know if Vitex will stop my bleeding for good? Or is it temporary and will come back?
It was me that suggested the agnus castus. Everyone is different, & so it's hard to know if you'll need to keep on with it. You need to keep on the maximum dose for at least 2 or 3 months, after that you can start reducing it to the maintenance dose, which depending on the manufacturer, is usually about half the full dose.
Hopefully once the Depo Provera is out of your system completely, your hormones will balance themselves without aid. I have found I need to keep using the maintenance dose, but I don't think my hormones were ever balanced normally, even before Depo Provera.
Just remember that you can't use agnus castus if you're using hormonal birth control to prevent pregnancy, as it could work against it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2015 • 1 answer
I have been on the depo shot since march 31st 2015 its my first time on the shot and still bleeding?
Posted 26 May 2015 • 1 answer
Posted 3 Oct 2015 • 1 answer
Posted 12 Oct 2015 • 2 answers
Posted 19 Oct 2015 • 1 answer